Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Missed taking atenolol. Heart murmur detected. Had an episode of shortness of breath and palpitation. Due to irregular intake of medication?

Ran out of Atenolol three weeks ago. Was prescibed 100 mg a day by previous doctor for high blood pressure . I have lost wages from previous years so lost doctor. Went to clinic doctor to get prescription refilled and he did brief exam and said I have a heart murmur . I went without Atenolol for 22 days before doc appointment and new prescription. Had episode of racing heart and shortness of breath and almost passing out. Happening more frequently even with prescription refilled. Taken blood pressure after getting pills , seems low....108/68...101/65. Took my blood pressure after bad episode of almost fainting and racing heart was 154/96...with a pulse of 121 that happened during 3 weeks without Atenolol
Asked On : Wed, 5 Sep 2012
Answers:  1 Views:  235
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Cardiologist 's  Response
First u shd get ur ECG, Echocardiography and chest X ray to be done to know about ur present status of ur heart, wat is cause of murmur and wat is the rythem and couse of your SOB. Get these done ASAP
Answered: Sat, 8 Sep 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor